`a`
Related Articles
1

On spectra of Koopman, groupoid and quasi-regular representations

Journal of Modern Dynamics  Volume 11, Issue 03, Pages : 99 - 123, 2017

Artem Dudko - (email), Rostislav Grigorchuk - (email)

 Abstract       References       Full Text      Related Articles

2

Weighted fast diffusion equations (Part I): Sharp asymptotic rates without symmetry and symmetry breaking in Caffarelli-Kohn-Nirenberg inequalities

Kinetic and Related Models  Volume 10, Issue 1, Pages : 33 - 59, 2016

Matteo Bonforte - (email), Jean Dolbeault - (email), Matteo Muratori - (email), Bruno Nazaret - (email)

 Abstract       References       Full Text      Related Articles

3

Gaps in the spectrum of the Laplacian on $3N$-Gaskets

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2509 - 2533, 2015

D. Kelleher - (email), N. Gupta - (email), M. Margenot - (email), J. Marsh - (email), W. Oakley - (email), A. Teplyaev - (email)

 Abstract       References       Full Text      Related Articles

4

Exponential-stability and super-stability of a thermoelastic system of type II with boundary damping

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 8, Pages : 2733 - 2750, 2015

Lei Wang - (email), Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

5

Exponential decay in non-uniform porous-thermo-elasticity model of Lord-Shulman type

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 1, Pages : 57 - 77, 2011

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

6

Spectral analysis and stabilization of a chain of serially connected Euler-Bernoulli beams and strings

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 785 - 807, 2011

Kaïs Ammari - (email), Denis Mercier - (email), Virginie Régnier - (email), Julie Valein - (email)

 Abstract       References       Full Text      Related Articles

7

Spectrum of some triangulated categories

Electronic Research Announcements in Mathematical Sciences  Volume 18, Issue 0, Pages : 50 - 53, 2011

Umesh V. Dubey - (email), Vivek M. Mallick - (email)

 Abstract       References       Full Text      Related Articles

8

Dynamical behavior of networks of non-uniform Timoshenko beams system with boundary time-delay inputs

Networks and Heterogeneous Media  Volume 6, Issue 2, Pages : 297 - 327, 2011

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

9

Traveling waves and their stability in a coupled reaction diffusion system

Communications on Pure and Applied Analysis  Volume 10, Issue 1, Pages : 141 - 160, 2010

Xiaojie Hou - (email), Wei Feng - (email)

 Abstract       References       Full Text      Related Articles

10

Traveling wave solutions for Lotka-Volterra system re-visited

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 1, Pages : 171 - 196, 2010

Anthony W. Leung - (email), Xiaojie Hou - (email), Wei Feng - (email)

 Abstract       References       Full Text      Related Articles

11

Multiplicity results for extremal operators through bifurcation

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 51 - 65, 2010

Alejandro Allendes - (email), Alexander Quaas - (email)

 Abstract       References       Full Text      Related Articles

12

Spectrum and dynamical behavior of a kind of planar network of non-uniform strings with non-collocated feedbacks

Networks and Heterogeneous Media  Volume 5, Issue 2, Pages : 315 - 334, 2010

Zhong-Jie Han - (email), Gen-Qi Xu - (email)

 Abstract       Full Text      Related Articles

13

A note on L-series and Hodge spectrum of polynomials

Electronic Research Announcements in Mathematical Sciences  Volume 16, Issue 0, Pages : 56 - 62, 2009

Ricardo García López - (email)

 Abstract       Full Text      Related Articles

14

The spectrum of the weakly coupled Fibonacci Hamiltonian

Electronic Research Announcements in Mathematical Sciences  Volume 16, Issue 0, Pages : 23 - 29, 2009

David Damanik - (email), Anton Gorodetski - (email)

 Abstract       Full Text      Related Articles

15

Stability, convergence to the steady state and elastic limit for the Boltzmann equation for diffusively excited granular media

Discrete and Continuous Dynamical Systems  Volume 24, Issue 1, Pages : 159 - 185, 2009

Stéphane Mischler - (email), Clément Mouhot - (email)

 Abstract       Full Text      Related Articles

16

Linear evolution operators on spaces of periodic functions

Communications on Pure and Applied Analysis  Volume 8, Issue 1, Pages : 5 - 36, 2008

Wolfgang Arendt - (email), Patrick J. Rabier - (email)

 Abstract       Full Text      Related Articles

17

A semilinear $A$-spectrum

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 2, Pages : 235 - 242, 2008

C. T. Cremins - (email), G. Infante - (email)

 Abstract       Full Text      Related Articles

18

Self-similar groups, operator algebras and Schur complement

Journal of Modern Dynamics  Volume 1, Issue 3, Pages : 323 - 370, 2007

Rostislav Grigorchuk - (email), Volodymyr Nekrashevych - (email)

 Abstract       Full Text      Related Articles

19

On quasi-periodic lattice Schrödinger operators

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 75 - 88, 2003

Jean Bourgain - (email)

 Abstract       Full Text      Related Articles

20

On the differences between 2D and QG turbulence

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 2, Pages : 145 - 162, 2003

Ka Kit Tung - (email), Wendell Welch Orlando - (email)

 Abstract       Full Text      Related Articles